RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 40, Issue 6  


On countably generated locally $\mathfrak M$-algebras
Yu. M. Ryabukhin
1203
Lie algebras with a subalgebra of codimension $p$
M. I. Kuznetsov
1224
Vector bundles of finite rank over infinite varieties
A. N. Tyurin
1248
Inseparable morphisms of algebraic surfaces
A. N. Rudakov, I. R. Shafarevich
1269
Effective computability of rational homotopy type
A. D. Gavrilov
1308
Families of invariant manifolds corresponding to nonzero characteristic exponents
Ya. B. Pesin
1332
Some admissibility and dichotomy questions. The averaging principle
V. V. Zhikov
1380
On a metric property of analytic sets
V. K. Beloshapka
1409
Corrections to the paper “Description of filtered Lie algebras with which graded Lie algebras of Cartan type are associated”
V. G. Kac
1415
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019